# SDR YENA2025092300958

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 02491
- Aircraft time: 75,160 hours, 27,064 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON LONGITUDINAL BEAM LOCATED BTW FR. 40 TO FR.41 AND AT LEVEL STR 20A . R/H SIDE EMERGENCY EXIT DOOR AREA IN PASSENGER CABIN; (RESOLVED ON W/O: 1404606 TASKCARD: NR-00038) REMOVED AND REPLACED LONGITUDINAL BEAM LOC. BTW FR40 TO FR41 AND AT LEVEL STR 20A RH SIDE EMERGENCY EXIT DOOR AREA PASSENGER CABIN I.A.W A320 SRM 51-42-11 AND DRAWING# D53370200. ALL WORK ACCOMPLISHED ON AEROMAN WO 2025195/1 NR522462.
